MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON DE MEXICO BD BLUNT FILTER NRFIT; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 400066
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd ndl filter blunt fill 18x1-1/2 nrfit ssu label content was incorrect.We have noticed that a batch received in december 2025 has an expiry date earlier than that of a similar batch received in november 2024.Receipt on 05/12/2025 of canulas ref (b)(4), bd 400066 batch: 2512100229, which expires in august 2026.Thank you for your feedback, the corresponding quantity is (b)(4) needles.
 
Additional Manufacturer Narrative
(b)(4) follow up report for correction for date of event.
 
Event or Problem Description
Event date verified with customer.

Brand Name
BD BLUNT FILTER NRFIT
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24519870
Report Number9614033-2026-00019
Device Sequence Number12890454
Product Code GAA
UDI-Device Identifier00382904000660
UDI-Public(01)00382904000660(11)231221(17)260831(10)3237972
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2026
Device Catalogue Number400066
Device Lot Number3237972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/06/2026
05/26/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/13/2026
05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown